Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

The moduli space of Keum-Naie surfaces

Title data

Bauer, Ingrid ; Catanese, Fabrizio:
The moduli space of Keum-Naie surfaces.
In: Groups, Geometry, and Dynamics. Vol. 5 (2011) Issue 2 . - pp. 231-250.
ISSN 1661-7207
DOI: https://doi.org/10.4171/GGD/125

Review:

Related URLs

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: Algebraic surfaces; moduli spaces; homotopy type; fundamental groups
Subject classification: Mathematics Subject Classification Code: 14J10 (14J20 14J80)
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Professor Algebraic Geometry > Professor Algebraic Geometry - Univ.-Prof. Dr. Ingrid Bauer
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Professor Algebraic Geometry
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Former Professors > Chair Mathematics VIII (Algebraic Geometry) - Univ.-Prof. Dr. Fabrizio Catanese
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 15 Jun 2021 11:23
Last Modified: 21 Jun 2021 10:57
URI: https://eref.uni-bayreuth.de/id/eprint/65831